Jump to content

What a day!


MightyMouse
 Share

Recommended Posts

Hello everyone. Just thought I'd fill you in on my past few days... ending with today. I've been pretty sick with a sinus and ear infection (again) since a week ago. Called my doc over the weekend and got on an antibiotic, which is always a bit of a hassle because I'm allergic to so many of them. Then went in on Tuesday to see my doc, who added a whole host of meds. Took them...and today was a disaster. One of them, Allegra D (the d is for sudafed), shot my heart rate and blood pressure up, and then I started having chest pain too. Now I'm on Xanax to stop all that-- within 20 minutes I was sleeping. Now my bp is down to 90/60, and my HR is finally below 110. Ahhhh...

Just needed to vent for a minute that I feel like my blood is now filled with more chemicals than I think I've ever had in a 24 hour period. Drinking lots of water to wash all this junk out of me.

Nina

Link to comment
Share on other sites

hey nina!

my best friend calls it "Fun with Body Chemistry!"

i love that term. <_<

sorry you are so miserable...you are such a trooper...i hope you feel better soon.

as for those D's at the end of the allegra or claritin...can't tolerate them either! last time i had a sinus infection they gave me a decongestant too and i had serious tachycardia too! what's a girl to do??? darned if you do and darned if you don't! ugh!

sending hugs...hope you feel better very soon!

emily

Link to comment
Share on other sites

Thanks! :P I went to work today, but felt like my I was going to jump out of my skin all day. My new gp was the one who gave me the stuff, and I called her--she was so sweet--said she was "sorry for making you feel so unconfortable". I really like her and think she's a "keeper". I haven't taken sudefed in 20 years or so, so when I saw her yesteday and she gave me the Rx, I told her I'd give it a shot. We can both now chalk it up to "life and learn", eh? <_<

Nina

Link to comment
Share on other sites

Nina,

Sorry you've been feeling so yucky! It ***** when we take meds that do that fun stuff, then we have to just sit and wait for things to get back to normal (whatever that may be!). Hope ya feel better soon!!!!!

Link to comment
Share on other sites

Nina,

I'm sorry about the drug reaction! Sudafed makes me feel so irritable and anxious! I know what that feels like!

Hang in here,

Lisa

Link to comment
Share on other sites

Thanks everyone, I'm feeling a bit like I have a hangover today. I'll take that sensation over yesterday's fiasco. I should add that I'm also on steroids, so I'm bloated and moon-faced and aggitated from that stuff... added the sudafed and WHOOOO HOoooooOOOoo....

I did manage to make it through a few hours of work despite all the yucky body sensations. I didn't think anything of it until the chest pain set in, and that kind of scared me because it wasn't a pain I'd felt before... was in the wrong spot, ya know what I mean?

Anyway, recovering today and appreciate all your nice words! Nina

Link to comment
Share on other sites

Nina,

Sorry you had to go the hard road. Yes, your doctor should have known!! I have taken Allegra and it has done well for my. The doc that prescribed it did a good search for a med that wouldn't affect my heart rate. Next time ask the pharmacist about the med before you get it filled. They have the access and knowledge we sometimes need. This can be a double check after first talking with your doc. Good luck. Hope you are feeling better. Mary

Link to comment
Share on other sites

Hi Nina,

I have POTS and faint all the time. I can not take anything that could potentially increase my pulse or I will pass out until the medicine is out of my system. However, I have found that Coricidian works wonders is you get the kind without the decongestent. I swear buy this medicine for cold symptoms and I have recommended it to many with heart related illnesses and they love it. Another decong. that I can take is Nasonex Nasal Spray.

For any of you that have Migraine issues...after I tried every narcotic on the market, then every mix of narcotics, and was even admitted to the hospital for a week, the thing that has worked best for me is Ultram or the generic which is Tramadol. If you haven't tried this yet and you are in pain...try it! It's NOT a narcotic like all the others.

Can you tell my father owns the local pharmacy? lol It helps so much since Doctor's are just trying to get you out of their office these days.

Nina....please take care and I am glad to hear you are staring to feel better.

Susan Hayden

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...